# SDR AALA201610199024

- Difficulty date: October 18, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 45,728 hours, 27,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2623
- Condition: Defective
- Location: Cabin
- Part time: 45,722 hours, 27,216 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CABIN LIGHTS WERE FLASHING ON FINAL APPROACH AND THE EXIT LIGHTS DID NOT ILLUMINATE.  REPLACED LEFT FORWARD EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 23-7347-400-1-A AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. (SEE ALSO AALA201610199025)
